Remarks on statistical independence

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)91-94
JournalMathematica Slovaca
Volume44
Publication statusPublished - 1994

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Remarks on statistical independence. / Grabner, Peter; Tichy, Robert.

In: Mathematica Slovaca, Vol. 44, 1994, p. 91-94.

Research output: Contribution to journalArticleResearchpeer-review

@article{5e38255237494ddf8b1ef23c25b559fd,
title = "Remarks on statistical independence",
author = "Peter Grabner and Robert Tichy",
year = "1994",
language = "English",
volume = "44",
pages = "91--94",
journal = "Mathematica Slovaca",
issn = "0139-9918",
publisher = "deGruyter",

}

TY - JOUR

T1 - Remarks on statistical independence

AU - Grabner, Peter

AU - Tichy, Robert

PY - 1994

Y1 - 1994

M3 - Article

VL - 44

SP - 91

EP - 94

JO - Mathematica Slovaca

JF - Mathematica Slovaca

SN - 0139-9918

ER -